# SDR RAIA981011

- Difficulty date: October 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 874
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tscu
- Part number: 31024766
- Condition: Failed
- Location: Rt Engine
- Part time: 15,798 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLT 7436 - STL - RIGHT ENGINE TTL CAUSING FUEL TO BYPASS.  MAINTENANCE RECALIBRATED TORQUE SIGNAL CONDITIONER.  (M)
